MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F4N L; FEMUR IMPLANTS VEGA SYSTEM

AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F4N L; FEMUR IMPLANTS VEGA SYSTEM
Model Number NX009Z
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number: e2014018.Manufacturing site evaluation: evaluation on-going.Device not returned.
 
Event or Problem Description
Country of complaint: usa.Received via medwatch (mw5075186): event description: tibial loosening, total knee replacement.Additional information has been requested.File will be updated when information is received.
 
Additional Manufacturer Narrative
Investigation: no product is at hand.Batch history review: the device quality and manufacturing history records have been checked for all lot numbers and found to be according to the specification, valid at the time of production.Similar incidents have been filed with products from batch 52259115 and 52259408.No similar incidents have been filed with products from the other batches.Conclusion and root cause: no product available, and therefore a complete analysis is not possible, but based on the information available, it appears the root cause of the failure is not product related.There is the possibility that the root cause of the problem is most probably usage or patient related.Rational: according to the quality standard and dhr files, a material defect and production error can be excluded.Unfortunately due to a lack of data and without the product we can not determine the exact cause.Corrective action: product safety case 17-19.Any action regarding capa will be addressed with this case.
 
Event or Problem Description
Components in use listed as concomitant devices are: nx009z / as vega ps femoral comp cemented f4n l.Nx053z / as vega ps tibial plateau cemented t2.Nn261z / as tibial obturator d12mm.Nx122 / vega ps gliding surface t2/2+ 14mm.Nx042 / patella 3-pegs p2.
 
Additional Manufacturer Narrative
Additional information - b5, d1, d2, d4 (model #, lot #, exp.Date, udi), d10, g4 (pma/510(k)), h4.This report is being submitted retrospectively per fda request.

Brand Name
AS VEGA PS FEMORAL COMP.CEMENTED F4N L
Common Device Name
FEMUR IMPLANTS VEGA SYSTEM
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
nicole broyles
615 lambert pointe drive
hazelwood, MO 63042
MDR Report Key7395689
Report Number9610612-2018-00144
Device Sequence Number11066737
Product Code JWH
UDI-Device Identifier04046963809867
UDI-Public4046963809867
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberNX009Z
Device Catalogue NumberNX009Z
Device Lot Number52273889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer04/06/2018
Not provided
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date09/01/2023
08/27/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NN261Z / AS TIBIAL OBTURATOR D12MM; NX009Z / AS VEGA PS FEMORAL COMP.CEMENTED F4N L; NX042 / PATELLA 3-PEGS P2; NX053Z / AS VEGA PS TIBIAL PLATEAU CEMENTED T2; NX122 / VEGA PS GLIDING SURFACE T2/2+ 14MM
Outcome Attributed to Adverse Event Other;
Patient SexUnknown